# SDR CA190514016

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 13,606 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 6901900
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE BLEW ON LANDING. BRAKE UNIT PN 030-18200 ANCHOR BOLTS (PN 069-01900) WERE FOUND BROKEN.
